# SDR CALA2015040600248

- Difficulty date: April 6, 2015
- Submitted: April 6, 2015
- Operation: Air carrier
- Aircraft: N11206
- Make and model: Boeing 737824
- Aircraft serial: 30578
- Aircraft time: 48,604 hours, 17,115 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Part serial: 96115
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD SERVICE DOOR EMER EXIT BATTERY PACK & CHARGER DEAD.  M1674 MODULE R & R M1674 POWER SUPPLY BATTERY PACK IAW AMM 33-51-06 PN OFF IS AD-D717-01-100, SN 96115 PN ON SN 158908.
